Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2010, Article ID 138408, 17 pages
http://dx.doi.org/10.1155/2010/138408
Research Article

Chebyshev Wavelet Method for Numerical Solution of Fredholm Integral Equations of the First Kind

Department of Applied Mathematics, Faculty of Mathematics and Computer Science, Amirkabir University of Technology, No. 424, Hafez Avenue, Tehran 15914, Iran

Received 10 September 2009; Accepted 11 May 2010

Academic Editor: Victoria Vampa

Copyright © 2010 Hojatollah Adibi and Pouria Assari. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Razzaghi and Y. Ordokhani, “Solution of nonlinear Volterra-Hammerstein integral equations via rationalized Haar functions,” Mathematical Problems in Engineering, vol. 7, no. 2, pp. 205–219, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. M. Razzaghi and Y. Ordokhani, “A rationalized Haar functions method for nonlinear Fredholm-Hammerstein integral equations,” International Journal of Computer Mathematics, vol. 79, no. 3, pp. 333–343, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. A. Alipanah and M. Dehghan, “Numerical solution of the nonlinear Fredholm integral equations by positive definite functions,” Applied Mathematics and Computation, vol. 190, no. 2, pp. 1754–1761, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. C. Hsiao, “Hybrid function method for solving Fredholm and Volterra integral equations of the second kind,” Journal of Computational and Applied Mathematics, vol. 230, no. 1, pp. 59–68, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. A. Akyüz-Daşcıoğlu, “Chebyshev polynomial solutions of systems of linear integral equations,” Applied Mathematics and Computation, vol. 151, no. 1, pp. 221–232, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  6. S. Yousefi and A. Banifatemi, “Numerical solution of Fredholm integral equations by using CAS wavelets,” Applied Mathematics and Computation, vol. 183, no. 1, pp. 458–463, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. S. Yousefi and M. Razzaghi, “Legendre wavelets method for the nonlinear Volterra-Fredholm integral equations,” Mathematics and Computers in Simulation, vol. 70, no. 1, pp. 1–8, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  8. M. Lakestani, M. Razzaghi, and M. Dehghan, “Solution of nonlinear Fredholm-Hammerstein integral equations by using semiorthogonal spline wavelets,” Mathematical Problems in Engineering, vol. 2005, no. 1, pp. 113–121, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. H. Adibi and P. Assari, “Using CAS wavelets for numerical solution of Volterra integral equations of the second kind,” Dynamics of Continuous, Discrete & Impulsive Systems. Series A, vol. 16, no. 5, pp. 673–685, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. U. Lepik and E. Tamme, “Application of the Haar wavelets for solution of linear integral equations,” in Dynamical Systems and Applications, pp. 395–407, 2005. View at Google Scholar
  11. E. Babolian and L. M. Delves, “An augmented Galerkin method for first kind Fredholm equations,” Journal of the Institute of Mathematics and Its Applications, vol. 24, no. 2, pp. 157–174, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. G. Hanna, J. Roumeliotis, and A. Kucera, “Collocation and Fredholm integral equations of the first kind,” Journal of Inequalities in Pure and Applied Mathematics, vol. 6, no. 5, article 131, pp. 1–8, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. B. A. Lewis, “On the numerical solution of Fredholm integral equations of the first kind,” Journal of the Institute of Mathematics and Its Applications, vol. 16, no. 2, pp. 207–220, 1975. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. K. Maleknejad, R. Mollapourasl, and K. Nouri, “Convergence of numerical solution of the Fredholm integral equation of the first kind with degenerate kernel,” Applied Mathematics and Computation, vol. 181, no. 2, pp. 1000–1007, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. X. Shang and D. Han, “Numerical solution of Fredholm integral equations of the first kind by using linear Legendre multi-wavelets,” Applied Mathematics and Computation, vol. 191, no. 2, pp. 440–444, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  16. M. T. Rashed, “Numerical solutions of the integral equations of the first kind,” Applied Mathematics and Computation, vol. 145, no. 2-3, pp. 413–420, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. B. K. Alpert, “A class of bases in L2 for the sparse representation of integral operators,” SIAM Journal on Mathematical Analysis, vol. 24, no. 1, pp. 246–262, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. M. Razzaghi and S. Yousefi, “The Legendre wavelets operational matrix of integration,” International Journal of Systems Science, vol. 32, no. 4, pp. 495–502, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. E. Babolian and F. Fattahzadeh, “Numerical computation method in solving integral equations by using Chebyshev wavelet operational matrix of integration,” Applied Mathematics and Computation, vol. 188, no. 1, pp. 1016–1022, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. J. C. Mason and D. C. Handscomb, Chebyshev Polynomials, Chapman & Hall/CRC Press, Boca Raton, Fla, USA, 2003. View at MathSciNet
  21. G. B. Folland, Real Analysis: Modern Techniques and Their Applications, Pure and Applied Mathematics, John Wiley & Sons, New York, NY, USA, 2nd edition, 1999. View at Zentralblatt MATH · View at MathSciNet
  22. I. Daubechies, Ten Lectures on Wavelets, vol. 61 of CBMS-NSF Regional Conference Series in Applied Mathematics, SIAM, Philadelphia, Pa, USA, 1992. View at Zentralblatt MATH · View at MathSciNet